# SDR DALA2019101005828

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 413DL ON SKIN PLATE ON LT PYLON. REPAIRED BY WELDS ACCESS PANEL 413DL ON LH PYLON ASPER ER/A 540187-14MA REV ORIGINAL SECTION 1: PERMANENT REPAIR STEP 1 TO 7 AND A319 SRM TASK 54-52-11-300-004 PARAGRAPH 2.A, ITEM 1 STEPS (C) TO (K) FIGURE 001 AND PMS 01-09-21.
